MathSciNet Relay Station
MathSciNet bibliographic data
MR188445 (32 #5883) 30.40
Chiang, Pou-shun; Macintyre, A. J. Upper bounds for a Bloch constant. Proc. Amer. Math. Soc. 17 1966 26–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement